# SDR SWAA2021100625705

- Difficulty date: October 3, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 75,519 hours, 44,156 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMELL EMANATING FROM ROW 9/10 F/O SIDE.  C/W SMOKE OR FUMES IN THE CABIN FAULT ISOLATION IAW FIM 21-00 TASK 806. NO DEFECTS NOTED. C/W ENG RUN AT GATE; NO FUMES NOTED. A/C OK FOR SERVICE.
